Skip to Content

What vision problems does zoloft cause?

Question is Closed
Report Favorite

Answers (1)


1 Nov 2011

Hello tfrey2001. Any changes to your vision is considered to be a serious side effect while taking zoloft and so it might be a good idea to notify your doctor as soon as possible. I took zoloft for several years and had no problems in regards to my vision, eye to you.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Succinylcholine - I have had 3 electroconvulsive treatments. I have noticed a rash that is getting?

... worse each day. I am also having vision problems in 1 eye. Could I be allergic? My problems did not start until after my first ECT.

1 answer 4 Mar 2011

Im having vision problems, been taking gabapentin100mg for ten days, could this be the cause?

abnomal vision blurred vision & eye focusing.cant see anything close or bright lights ,im going to stop taking them at this time,if it becomes ...

1 answer 7 Aug 2011

I've only been on zoloft for 12 days and upped my dose from 12.5 to 25 last night?

I have been seeing red spots and when looking down to read the words all look red. Anyone else had vision problems on zoloft? Also called the dr but ...

5 answers 18 Dec 2013

My doctor prescribed me lexapro 10 mg and I have taken it for almost 5 weeks and it is helping me?

a lot but I have such blurry vision and it keeps getting worse so I think I have to go off this medicine. I have tried everything but my eyes ...

2 answers 9 May 2014

Taking lizness for one month 145 dose daily and having vision problems . any connection?

may just be coincidence but approximately two weeks after I began taking lizness I noticed vision problems with reading especially on computer and ...

1 answer 2 Mar 2015